# SDR R61A2023120400708

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 35,998 hours, 23,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2663
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 9,179 hours, 6,712 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING SAFETY PIN, SLIDE BLEW PARTIALLY. R&R EMERGENCY EVACUATION SLIDE ASSEMBLY.
